PetPartners, Inc. is an indirect corporate affiliate of PetPlace.com. PetPlace may be compensated when you click on or make a purchase using the links in this article.
Our question this week was:
Does Orbax cause hair loss?
Hi – thanks for your email. Orbax is generally a very safe drug and associated with very few side effects. I have not seen hair loss as a side effect of Orbax. Orbax, also known as orbifloxacin, can cause diarrhea in some pets and is not recommended for use in puppies or those with seizures or epilepsy.
An article that might be helpful to you is Orbifloxacin.
Best of luck!
P.S. I love learning from pet owners. I'm looking for some great pet tips from you. If you have any tips you would love to share, please email me and maybe I can include some in my future newsletters too!
To read most recent questions Click here!
Click here to see the full list of Ask Dr. Debra Questions and Answers!